Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 112, NWS Lincoln, IL

July 11, 2015Macon County, Moultrie County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2015, 10:09 PM CDT for Macon County, Moultrie County, Piatt County, Illinois. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2015, 10:09 PM CDT (03:09 UTC)
Expired
Jul 11, 2015, 11:15 PM CDT
In force
66 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Macon County, IL, Moultrie County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 10:10 PM CDTTSTM WND DMGLong Creek, ILDELAYED REPORT...TIME ESTIMATED. TREES DOWN AND SOME SIDING OFF HOUSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 8:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1094 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS53 KILX 120309
SVRILX
ILC115-139-147-120415-
/O.NEW.KILX.SV.W.0112.150712T0309Z-150712T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1009 PM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PIATT COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN MACON COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1115 PM CDT

* AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG
  CREEK...OR 6 MILES SOUTHEAST OF DECATUR...MOVING SOUTHEAST AT 15
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DECATUR...SULLIVAN...MOUNT ZION...LONG CREEK...LOVINGTON...DALTON
  CITY...HAMMOND...OAKLEY...HERVEY CITY...LA PLACE...LAKE CITY AND
  DECATUR AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3978 8892 3986 8884 3978 8848 3958 8861
TIME...MOT...LOC 0309Z 303DEG 14KT 3979 8883 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
4 follow-up statements
950 
WWUS53 KILX 120334
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT SAT JUL 11 2015

ILC115-120343-
/O.CAN.KILX.SV.W.0112.000000T0000Z-150712T0415Z/
MACON-
1034 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3961 8859 3972 8878 3974 8877 3974 8876
      3976 8876 3983 8871 3978 8848
TIME...MOT...LOC 0333Z 294DEG 16KT 3975 8868 

$$

ILC139-147-120415-
/O.CON.KILX.SV.W.0112.000000T0000Z-150712T0415Z/
PIATT-MOULTRIE-
1034 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL PIATT AND NORTHERN MOULTRIE COUNTIES...

AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOVINGTON...
OR 11 MILES NORTH OF SULLIVAN...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOVINGTON...HAMMOND...LA PLACE AND LAKE CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3961 8859 3972 8878 3974 8877 3974 8876
      3976 8876 3983 8871 3978 8848
TIME...MOT...LOC 0333Z 294DEG 16KT 3975 8868 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
260 
WWUS53 KILX 120349
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT SAT JUL 11 2015

ILC147-120359-
/O.CAN.KILX.SV.W.0112.000000T0000Z-150712T0415Z/
PIATT-
1049 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PIATT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3961 8859 3967 8869 3973 8866 3978 8862
      3978 8848
TIME...MOT...LOC 0349Z 303DEG 14KT 3971 8861 

$$

ILC139-120415-
/O.CON.KILX.SV.W.0112.000000T0000Z-150712T0415Z/
MOULTRIE-
1049 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN MOULTRIE COUNTY...

AT 1049 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOVINGTON...
OR 8 MILES NORTH OF SULLIVAN...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3961 8859 3967 8869 3973 8866 3978 8862
      3978 8848
TIME...MOT...LOC 0349Z 303DEG 14KT 3971 8861 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
468 
WWUS53 KILX 120405
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SAT JUL 11 2015

ILC139-120415-
/O.CON.KILX.SV.W.0112.000000T0000Z-150712T0415Z/
MOULTRIE-
1105 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN MOULTRIE COUNTY...

AT 1105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOVINGTON...
OR 7 MILES NORTH OF SULLIVAN...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3961 8859 3967 8869 3973 8866 3978 8862
      3978 8848
TIME...MOT...LOC 0405Z 309DEG 19KT 3970 8861 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
999 
WWUS53 KILX 120416
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT SAT JUL 11 2015

ILC139-120425-
/O.EXP.KILX.SV.W.0112.000000T0000Z-150712T0415Z/
MOULTRIE-
1116 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOULTRIE COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3961 8859 3967 8869 3973 8866 3978 8862
      3978 8848
TIME...MOT...LOC 0413Z 303DEG 14KT 3970 8861 

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 9:30 PM CDT, 39 minutes earlier.

Area forecast discussion, Jul 11, 9:30 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SAT JUL 11 2015

.UPDATE...
ISSUED AT 924 PM CDT SAT JUL 11 2015

THUNDERSTORMS CONTINUE TO SPREAD SOUTHEAST ACROSS THE FORECAST
AREA THIS EVENING. THE MOST WIDESPREAD CONVECTION AT THIS POINT IS
BEGINNING TO SETTLE SOUTH OF OF THE REGION, WHERE THE WARM FRONT
HAS BEEN NUDGED A BIT SOUTH DUE TO EARLIER CONVECTION ACROSS
CENTRAL ILLINOIS. EXPECT STORMS TO CONTINUE TO FIRE FOR AT LEAST
A LITTLE LONGER IN THE VICINITY OF THE FRONTAL ZONE, ALTHOUGH A
DOWNWARD TREND SHOULD BE NOTED AS INSTABILITY WANES AND AS A SHORT
WAVE THAT HELPED TO DRIVE THE STORMS PUSHES EAST OF THE AREA.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 325 PM CDT SAT JUL 11 2015

CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING
SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST
FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS
TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY
02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL
DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD
WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED
ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS
THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH
THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT
DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO
SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO
THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE
ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD
TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH
FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST
FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1
TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE
RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A
SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 325 PM CDT SAT JUL 11 2015

SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY
NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT
AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS
MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON
SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG
MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR
VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH
TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD
DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND
EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING
WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP
SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE
MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSS THE GREAT
LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE
AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD
RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU
WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED
INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE
END OF THE WEEK.

ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND
SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES
WILL RANGE FROM 100-105.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 610 PM CDT SAT JUL 11 2015

SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP JUST NORTH OF A WARM
FRONT OVER FAR SOUTHWEST ILLINOIS AND TRACK SOUTHEAST. ADDITIONAL
STORMS WERE NOTED JUST NORTH OF KBMI AND KPIA AND WERE DRIFTING
EAST AND SOUTHEAST. THE MAIN FORECAST CONCERN WILL BE COVERAGE OF
TSRA ACROSS THE TAF SITES TONIGHT AND THEIR AFFECT TO CIGS AND
VSBYS. WITH THE WARM FRONT EXPECTED TO REMAIN GENERALLY SOUTH OF
THE KBMI AND KPIA OVERNIGHT...AM LEANING TOWARDS MORE OF AN MVFR
CIG FOR KBMI WITH LOW VFR (SCT-BKN CIGS) FOR OUR SOUTHERN TAF
LOCATIONS. THE WARM FRONT IS EXPECTED TO DRIFT SLOWLY NORTH OF THE
TAF SITES BY 13-15Z SUNDAY AS A RESULT...THE BETTER THREAT FOR
CONVECTION SHOULD BE TO OUR NORTH SO OTHER THAN VCTS WILL NOT ADD
ANY ADDL TEMPO GROUPS. WITH THE FRONT TO OUR NORTH... WILL BRING
MAINLY VFR CIGS TO THE TAF SITES FOR LATE TOMORROW MORNING INTO
THE AFTERNOON HOURS. SURFACE WINDS WILL BE SOUTHEAST AT 4 TO 9 KTS
EARLY TONIGHT WITH WINDS VARIABLE IN DIRECTION AND SPEED IN AND
NEAR ANY THUNDERSTORMS. WITH THE FRONT SHIFTING TO OUR NORTH
TOMORROW MORNING...WINDS SHOULD VEER MORE INTO A SOUTHERLY
DIRECTION AT 10 TO 15 KTS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ027>031-
036>038-040>043-047-048.

&&

UPDATE...BAK
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...SMITH
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
409 PM CDT SAT JUL 11 2015

ILZ027>031-036>038-040>043-047-048-121100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
409 PM CDT SAT JUL 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH
TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...
INCREASING THE FLASH FLOOD THREAT.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF
THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT
CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN
END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK.
HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS
OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED.

ILZ044>046-049>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
409 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF
THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING
WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT
MAY PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT...
REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE
APPRECIATED.

SMITH

In the hours before

Local storm report, Jul 11, 7:15 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/11/2015  M2.12 INCH       PEORIA             IL   ASOS

            24-HOUR RAINFALL

&&

EJL
Local storm report, Jul 11, 8:22 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     FLASH FLOOD      1 W JACKSONVILLE        39.73N 90.25W
07/11/2015                   MORGAN             IL   TRAINED SPOTTER

            WIDESPREAD STREET FLOODING THROUGHOUT JACKSONVILLE.

&&

EJL
Local storm report, Jul 11, 8:40 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
07/11/2015  M1.75 INCH       LOGAN              IL   NWS EMPLOYEE

            STORM TOTAL RAINFALL SINCE 7 AM

&&

EJL
Local storm report, Jul 11, 8:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
07/11/2015  M2.06 INCH       LOGAN              IL   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL SINCE 7 AM THIS MORNING...MEASURED
            AT NWS-LINCOLN...STILL RAINING LIGHTLY.

&&

EJL
Local storm report, Jul 11, 8:55 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
07/11/2015  M1.25 INCH       MORGAN             IL   MESONET

            MEASURED 1.25 INCHES OF RAIN THE PAST 30 MINUTES...SWOP
            REPORT.

&&

EJL
Local storm report, Jul 11, 9:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
07/11/2015  M1.22 INCH       KNOX               IL   CO-OP OBSERVER

0150 PM     TSTM WND DMG     4 ESE HAVANA            40.28N 89.99W
07/11/2015                   MASON              IL   EMERGENCY MNGR

            POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.

0156 PM     TSTM WND GST     3 W POPLAR CITY         40.25N 90.01W
07/11/2015  M63.00 MPH       MASON              IL   TRAINED SPOTTER

0315 PM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
07/11/2015  E2.10 INCH       MORGAN             IL   MESONET

            ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
            MINUTES...SWOP REPORT

0530 PM     HEAVY RAIN       GILSON                  40.87N 90.20W
07/11/2015  M2.60 INCH       KNOX               IL   MESONET

            MEASURED 2.60 INCHES OF RAIN SINCE 0800 THIS
            MORNING...SWOP REPORT.

0630 PM     HEAVY RAIN       YATES CITY              40.78N 90.01W
07/11/2015  M2.90 INCH       KNOX               IL   CO-OP OBSERVER

            MEASURED 2.90 INCHES OF RAIN SINCE 1000 AM THIS MORNING.

0654 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/11/2015  M2.12 INCH       PEORIA             IL   ASOS

            24-HOUR RAINFALL

0800 PM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
07/11/2015  M1.25 INCH       MORGAN             IL   MESONET

            MEASURED 1.25 INCHES OF RAIN THE PAST 30 MINUTES...SWOP
            REPORT.

0807 PM     FLASH FLOOD      1 W JACKSONVILLE        39.73N 90.25W
07/11/2015                   MORGAN             IL   TRAINED SPOTTER

            WIDESPREAD STREET FLOODING THROUGHOUT JACKSONVILLE.

0832 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
07/11/2015  M1.75 INCH       LOGAN              IL   NWS EMPLOYEE

            STORM TOTAL RAINFALL SINCE 7 AM

0835 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
07/11/2015  M2.06 INCH       LOGAN              IL   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL SINCE 7 AM THIS MORNING...MEASURED
            AT NWS-LINCOLN...STILL RAINING LIGHTLY.

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:29 PM CDTSevere Thunderstorm WarningILXMorgan, Scott31 min
Jul 11, 7:55 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon, Mason, Menard6 hr
Jul 11, 7:59 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jul 11, 11:56 PM CDTFlash Flood WarningILXColes, Douglas, Moultrie3 hr
Jul 12, 1:12 AM CDTRiver Flood WarningILXFulton, Knox37 hr
Jul 12, 1:23 AM CDTRiver Flood WarningILXMason, Menard58 hr
Jul 12, 2:00 AM CDTAreal Flood WarningILXMorgan, Scott9 hr
Jul 12, 10:01 AM CDTRiver Flood WarningILXFulton33 hr
Jul 12, 3:14 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more29 hr
Jul 12, 3:27 PM CDTFlash Flood WatchILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more31 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.